# SDR SWAA031807

- Difficulty date: August 11, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 50,159 hours, 47,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NLG W/W UPPER WEB CRACKED AT THE LT/RT TIRE BRAKE ATTACH HOLES.  REPAIRED UPPER WEB PER SWA EA.
